Alert archive / Massachusetts / Winter Storm Watches in 2017

Winter Storm Watch 6, NWS Boston/Norton, MA

March 11, 201711 counties in Massachusetts; 4 counties in Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this winter storm watch at Mar 11, 2017, 5:14 PM EST for 11 counties in Massachusetts; 4 counties in Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Mar 14, 2017, 5:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 11, 2017, 5:14 PM EST (22:14 UTC)
In effect from
Mar 14, 2017, 5:00 AM EDT
Expired
Mar 13, 2017, 4:11 PM EDT
In force
Issued by
NWS Boston/Norton, MA

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Nantucket County, MA, Norfolk County, MA, Worcester County, MA, Bristol County, RI, Kent County, RI, Providence County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 32 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1643 m above ground
0-6 km bulk shear
119 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this winter storm watch went out at Mar 11, 4:59 PM EST, 15 minutes earlier.

Area forecast discussion, Mar 11, 4:59 PM EST, 15 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
459 PM EST Sat Mar 11 2017

.SYNOPSIS...
Blustery and bitterly cold conditions will persist through the
Sunday. A major winter storm will impact the region Tuesday into
Wednesday with heavy snow, strong winds, and possible coastal
flooding. Blizzard conditions are possible along portions of
coast. Blustery and cold weather will follow for the end of the
week. Another round of unsettled weather is possible for the
start of next weekend.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
415 PM Update...

A Wind Advisory will remain in effect until 8 PM this evening
for all of the forecast area. Winds have been gusting to 35 to
50 mph at times. Cloudiness and a few flurries in western
sections late this afternoon will give way to clearing skies
this evening.

With clear skies in place overnight, the bitter cold will
continue. Overnight lows will again be in the single digits
except lower teens on Cape Cod and the islands. Could be a few
degrees below zero in the northwest hills of Franklin County, MA.
Although winds will diminish somewhat, they still will be
gusting to 20-25 mph at times overnight.

A Wind Chill Advisory has been reissued for the slopes of the
Berkshires, and the northern Worcester County hills. Wind chill
readings of -15 to -20 degrees are again expected there
overnight with -10 to 0 degrees elsewhere. Bundle up if outside
tonight!

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
More of the same for Sunday and Sunday night. Sunshine on Sunday
but with cold arctic air still in place, expect highs only in
the lower to mid 20s, except still upper teens in the higher
terrain in northwestern MA. Near record cold max temperatures
are possible again. West-northwest winds will be gusty but not
as bad as they were today...probably in the 25-30 mph range.

Clear skies and very cold again Sunday night with lows in the
single digits except mid teens along the immediate coast.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Highlights...

* Major coastal storm expected Tuesday/Tuesday night with a high
  potential for heavy snow, strong winds, high waves, and at least
  some coastal flooding
* Temperatures remain below normal for the rest of the week

Overview...

Main focus this forecast period involves two chunks of energy. An
impressive closed upper low digs southeast through the Great Lakes
while a second short wave trough moves about the periphery
instigates significant cyclogenesis along the impressive baroclinic
zone lying just off the USA east coast. The peripheral short wave is
eventually drawn toward the major upstream upper low as the surface
cyclone deepens and proceeds to have an impact on the upper flow.
There are classic signals in place for rapid cyclogenesis off the
east coast and by late Tuesday models suggest a double upper jet
pattern with the right rear quad (or right entrance region) of the
northern jet not far from the left front quad (or left exit region)
of the southern jete given further credence to the potential for
rapid and intense cyclogenesis. A second closed upper low appears
poised to dig southeast into the eastern USA over the following
weekend with not too surprisingly differences in individual model
solutions. The focus for this forecast period is on what looks to be
a high impact coastal storm for southern New England in the Tuesday
and Tuesday night time frame.

Details...

Monday...

Dry with below normal temperatures but with lighter winds.

Monday night...

Expect increasing/thickening clouds with a chance of snow breaking
out over Connecticut and southwest Rhode Island before daybreak and
possibly reaching all but far northeast Massachusetts by around
daybreak.

Tuesday into Wednesday...

Essentially all numerical prediction models including the vast
number of ensemble runs depict major cyclogenesis off the Carolina
and mid Atlantic coast Monday into Tuesday. As would be expected
this far out, there is a range of intensities and tracks but
significantly not all that wide of an envelope solutions. There are
a few ensemble runs southeast of the benchmark and some that take a
surface low center over interior southern New England, which we
think does not seem too likely given the depth of cold air in place.
The suite of model solutions now strongly suggest a track between
about the Cape Cod canal and a little southeast of the benchmark
(40N 70W). The overall mean position of the various models seems to
track the low center between Nantucket and the benchmark. There are
intensity differences but nearly all solutions point to a low deeper
than 990 mb. The trajectory of the expected warm conveyor belt will
draw moisture from the Gulf of Mexico and the southwest Atlantic and
thus QPF approaching or greater than an inch seems likely. The
thermal profile would support snow NW of the Boston to Providence
I95 corridor. Southeast of that corridor it is a little trickier
with greater sensitivity to the range of track solutions. However,
the trend of model envelope would seem to suggest most of the QPF
will be in the form of snow outside of the Cape and Islands and even
the Cape and Islands, including Block Island, have a risk of 6+
inches of snow.

For a number of consecutive model runs, a tight surface pressure
gradient and strong low level wind field has been advertised by all
medium range models. The 925 mb wind field depicts a 60 to 70 knot
NE jet. This raises the potential for damaging winds along the Cape
and Islands as well as the potential for blizzards conditions where
the ptype is solidly snow.  The timing of the strongest onshore
winds will also determine the coastal flood risk, which is noted in
a separate section below.

A consensus among northeast offices is that the confidence level of
6+ inches of snow with this storm is high enough to justify Winter
Storm Watches. We have issued a Winter Storm Watch for our entire
forecast area, although we are a bit shaky on meeting the criteria
for Nantucket. Given the definition of a watch, we felt it prudent
to include Nantucket. Furthermore, the combination of potentially
heavy snow and strong surface winds raises the possibility of
blizzard conditions. After consulting with the New York City office,
it was decided to consider a Blizzard Watch along a strip of zones
near the coast to highlight the potential serious impact of this
storm and where our confidence of heavy snow and high winds
superimposed is greatest. We at this office did not feel confident
enough to issue a Blizzard Watch for Cape Cod and any of the
islands, since precipitation type and character of the snow (e.g.
may be a wet snow) may be factors. It is possible that blizzard or
near blizzard conditions may be experience further north and west of
the Blizzard Watch area but believe we need to monitor later model
runs/trends before achieving enough confidence to expand any further
at this time. Note that Boston is in the Blizzard Watch and
Providence is not too far removed from the watch area.

There is certainly a potential for the need to issue High Wind
Watches and Coastal Flood Watches with later shifts.

Wednesday...

Upper low passes across the area and so there remains a lingering
chance of snow showers. Expect cold and blustery conditions in the
wake of the departing low pressure.

Thursday and Friday...

This period looks to be dry with below normal for temperatures.

Saturday...

Another digging high amplitude trough over eastern North America may
result in another bout of unsettled weather for the following
weekend. There is a lot of spread in individual models solutions,
and our focus today has been on the potent coastal storm for Tuesday
and Tuesday night.

&&

.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

This evening through Sunday night...High confidence. VFR.
Sct-bkn cigs 5-7 kft will become mostly clear tonight. WNW
gusts 35-45 early this evening, diminishing to 20 to 25 kt
overnight and continuing through Sunday. A few bkn cigs 5-7 kft
again in the afternoon Sunday becoming clear Sunday night with
lighter winds.

KBOS TAF...VFR. Wind gusts approaching 40 kt until approximately
02Z. High confidence.

KBDL TAF...VFR. Wind gusts near 40 kt until approximately 02Z.
High confidence.

Outlook /Monday through Thursday/...

Monday...High confidence. VFR and light winds expected.

Tuesday and Tuesday Night...Moderate Confidence. Widespread IFR or
LIFR conditions likely developing during Tuesday in snow, possibly
heavy snow, that may change to rain with areas of fog over the Cape
and Islands for a time during Tuesday afternoon. Strong NE surface
winds possible, especially along coastal terminals and exposed
interior terrain, becoming north during Tuesday night.

Wednesday...Moderate Confidence. Areas of MVFR ceilings possible in
scattered snow showers. Otherwise...VFR but with gusty NW surface
winds.

Thursday...High confidence. VFR expected.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

This evening through Sunday night...High confidence.

NW gales continue into this evening with gusts 35-40 kt,
diminishing to SCA speeds overnight through Sunday. The Gale
Warning is in effect until 9 PM for Boston Harbor and
Narragansett Bay and until the overnight hours for the outer
waters. A Freezing Spray Advisory is in effect for all open
waters into Sunday morning for widespread moderate freezing
spray. Small craft advisory-level winds will diminish Sunday
night. Rough seas from 5 to 10 ft will only slowly subside
to 4 to 7 ft by Sunday night.

Outlook /Monday through Thursday/...

Confidence...Moderate.

Monday and Monday night...Light winds and seas likely below small
craft advisory thresholds are expected.

Tuesday into Wednesday...Potent coastal storm will likely produce at
least Gale Force winds and possibly storm force winds Tuesday
afternoon and night. There is even a low risk of wind gusts to
hurricane force over some of the outer southeast coastal waters
depending upon the storm's exact track and intensity. Northwest
gales are likely behind the departing system on Wednesday. Seas of
20 to even 25 feet are possible across coastal waters exposed to the
east late Tuesday into Tuesday night. Conditions are likely to be
very dangerous for mariners for Tuesday through at least Tuesday
night and may issue a Marine Statement to emphasize the threat to
mariners.

&&

.TIDES/COASTAL FLOODING...

The Tuesday/Tuesday night storm has the potential to wreak havoc on
the coastline given a potential for 2 to 3 foot storm surges and
waves in excess of 20 feet just offshore. The big question will be
timing. Most guidance would point to the surge, waves, and onshore
wind peaking out after the Tuesday early afternoon high tide. This
could mitigate the impacts some.  Even so, there appears to be a
risk of at least minor to moderate coastal flooding and significant
erosion about the time of the Tuesday early afternoon high tide
along the Massachusetts east facing coastlines and possibly again
during the Wednesday early AM high tide for north and northeast
facing shorelines. A Coastal Flood Watch may eventually be
warranted.

&&

.CLIMATE...
Record Low Max Today

Boston      22/1874
Providence  26/1933
Hartford    24/1960
Worcester   19/1960

Record Low Sunday

Boston      7/1900
Providence 10/1984
Hartford    6/1984
Worcester   2/1948

Record Low Max Sunday

Boston      25/1984
Providence  25/1984
Hartford    24/1984
Worcester   22/1998

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 8 PM EST this evening for CTZ002>004.
     Winter Storm Watch from late Monday night through late Tuesday
     night for CTZ002>004.
MA...Wind Advisory until 8 PM EST this evening for MAZ002>024-026.
     Winter Storm Watch from late Monday night through late Tuesday
     night for MAZ002>014-017-022>024-026.
     Blizzard Watch from late Monday night through late Tuesday
     night for MAZ015-016-018>021.
     Wind Chill Advisory until 11 AM EDT Sunday for MAZ002>004-008-
     009.
RI...Wind Advisory until 8 PM EST this evening for RIZ001>008.
     Winter Storm Watch from late Monday night through late Tuesday
     night for RIZ001>005-008.
     Blizzard Watch from late Monday night through late Tuesday
     night for RIZ006-007.
MARINE...Freezing Spray Advisory until noon EDT Sunday for ANZ232>235-
     237-255-256.
     Gale Warning until 1 AM EST Sunday for ANZ231>235-237-250-251-
     254>256.
     Gale Warning until 9 PM EST this evening for ANZ230-236.
     Freezing Spray Advisory until 2 PM EDT Sunday for ANZ231-250-
     251-254.

&&

SYNOPSIS...GAF/Thompson
NEAR TERM...GAF
SHORT TERM...GAF
LONG TERM...Thompson
AVIATION...GAF/Thompson
MARINE...GAF/Thompson
TIDES/COASTAL FLOODING...Thompson
CLIMATE...Staff
Hazardous weather outlook, Mar 11, 4:43 PM EST, 31 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
443 PM EST Sat Mar 11 2017

MAZ002>004-008-009-122145-
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Western Hampshire MA-Western Hampden MA-
443 PM EST Sat Mar 11 2017

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY...
...WINTER STORM WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE
TUESDAY NIGHT...

This Hazardous Weather Outlook is for central Massachusetts and
western Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.
   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002>004-MAZ005>007-010>014-017-022>024-026-RIZ001>005-008-122145-
Hartford CT-Tolland CT-Windham CT-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Eastern Hampshire MA-
Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Northern Bristol MA-Barnstable MA-Dukes MA-
Nantucket MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Block Island RI-
443 PM EST Sat Mar 11 2017

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
...WINTER STORM WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE
TUESDAY NIGHT...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts, northern Rhode
Island and southern Rhode Island.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ015-016-018>021-RIZ006-007-122145-
Suffolk MA-Eastern Norfolk MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Washington RI-Newport RI-
443 PM EST Sat Mar 11 2017

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
...BLIZZARD WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE
TUESDAY NIGHT...

This Hazardous Weather Outlook is for eastern Massachusetts,
southeastern Massachusetts and southern Rhode Island.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Blizzard Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ232>235-237-255-256-122145-
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
Block Island Sound-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
443 PM EST Sat Mar 11 2017

...GALE WARNING IN EFFECT UNTIL 1 AM EST SUNDAY...
...FREEZING SPRAY ADVISORY IN EFFECT UNTIL NOON EDT SUNDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freezing Spray Advisory.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freezing Spray Advisory.

Northeast Gale to Storm Force winds are likely Tuesday and Tuesday
night, becoming North Gales on Wednesday. This will become a very
dangerous storm for mariners with seas reaching nearing 20 feet over
the waters south of Martha's Vineyard and Nantucket.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231-250-251-254-122145-
Cape Cod Bay-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
443 PM EST Sat Mar 11 2017

...GALE WARNING IN EFFECT UNTIL 1 AM EST SUNDAY...
...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 2 PM EDT SUNDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freezing Spray Advisory.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freezing Spray Advisory.

East to northeast Storm Force winds are likely Tuesday and Tuesday
night, becoming North Gales on Wednesday. This will become a very
dangerous storm for mariners with seas building to 20 to 25 feet over
the eastern Massachusetts coastal waters.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-236-122145-
Boston Harbor-Narragansett Bay-
443 PM EST Sat Mar 11 2017

...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

East to northeast Gales are likely Tuesday, becoming North Gales
Wednesday. There is a potential for storm force wind gusts Tuesday
and Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Mar 11, 12:12 PM EST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1212 PM EST SAT MAR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     NON-TSTM WND DMG NORTH ANDOVER           42.70N  71.12W
03/11/2017                   ESSEX              MA   AMATEUR RADIO

            TEE DOWN ON WIRES ON FENWARD STREET

0934 AM     NON-TSTM WND DMG BRIDGEWATER             41.99N  70.97W
03/11/2017                   PLYMOUTH           MA   AMATEUR RADIO

            LARGE TREE DOWN ON WIRES ON WALNUT STREET

0958 AM     NON-TSTM WND DMG QUINCY                  42.26N  71.01W
03/11/2017                   NORFOLK            MA   AMATEUR RADIO

            WIRES DOWN ON ROYAL STREET

1124 AM     NON-TSTM WND DMG PEABODY                 42.53N  70.97W
03/11/2017                   ESSEX              MA   AMATEUR RADIO

            WIRES DOWN ON ANDOVER STREET

&&

WS
Local storm report, Mar 11, 12:44 PM EST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1244 PM EST SAT MAR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     NON-TSTM WND DMG NORTH ANDOVER           42.70N  71.12W
03/11/2017                   ESSEX              MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON FENWARD STREET

0934 AM     NON-TSTM WND DMG BRIDGEWATER             41.99N  70.97W
03/11/2017                   PLYMOUTH           MA   AMATEUR RADIO

            LARGE TREE DOWN ON WIRES ON WALNUT STREET

0958 AM     NON-TSTM WND DMG QUINCY                  42.26N  71.01W
03/11/2017                   NORFOLK            MA   AMATEUR RADIO

            WIRES DOWN ON ROYAL STREET

1124 AM     NON-TSTM WND DMG PEABODY                 42.53N  70.97W
03/11/2017                   ESSEX              MA   AMATEUR RADIO

            WIRES DOWN ON ANDOVER STREET

&&

WS

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 10:13 AM ESTWind AdvisoryBOXBarnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more10 hr
Mar 11, 5:14 PM ESTBlizzard WatchBOXBristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk and 1 more46 hr
Mar 11, 5:14 PM ESTWind Chill AdvisoryBOXFranklin, Hampden, Hampshire, Worcester16 hr

Nearby

Winter Storm Watches in Massachusetts, 2017Winter Storm Watches in Rhode Island, 2017Winter Storm Watches in Connecticut, 2017Every winter storm watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.